Random period/ Nausea/ Fatigue?
I am on the pill, I take Junel Fe and have for years and i take it when i am supposed to/ haven't missed any pills. On this pill I do not menstruate. However 3 weeks ago I started a pretty awful period (severe cramps and everything, which i havent felt in years) , that period lasted for 2 weeks. I then went a week without a period and just now today I started my period again! Im also Very Nauseous, Fatigued and im getting headaches nonstop.
Im not sure If i should go check in with my doctor of if this is just a normal thing after not having one gor so long and my body is just spring cleaning itself all at once !
I have changed work schedules quit a bit recently, i went from working 4 years of a 10pm - 7am shift, then 2 months of 5pm-tam, and just last week I started my current shift 3am-1pm. I was thinking maybe my lack of sleep (been getting roughly 4hrs a night) or hectic schedule may have something to do with it.
I've also been around alot of women who are menstruating lately and I've heard that can cause a period.
Should I go see my doctor? Does this sound serious or does it just seem like an effect of my out of wack schedule?
- 8 months ago
Atrophy is the long range affect of The Pill. That means that the organ is dying. You should seek medical attention immediately when you begin having symptoms like the ones that you are having. You could be suffering from an Atrophic Pregnancy. That is when the egg begins to grow inside of your Fallopian Tube. This is a fatal condition, so don't hesitate to seek immediate medical attention. The bleeding may not be a period at all. It is more likely something much more urgent.
- TavyLv 78 months ago
See your Doctor, might be time you changed the pill.
Nonsense about other women having periods. Most of us work with women. We don't all get periods when they do.